# SDR 97FDEA00572

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65442341
- Condition: Corroded
- Location: Bs 460-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-02) ON BL 0 CHORD BS 500 TO BS 686, WL 200.  *S/D*  REMOVED AND REPLACED THE BL 0 CHORD BS 450 TO BS 740, WL 200 PER FED-EX SRM 51-10-01, AND SRM 51-30-02 AND PER BOEING DRAWING SR 27-53-009.
